# SDR ASAA0280021

- Difficulty date: February 7, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59327311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND CORROSION ON LONGERON 30 FROM FS 560 TO 579 IN MID CARGO COMPARTMENT.  REMOVED CORROSION AND INSTALLED SPLICE ON LONGERON PER EA 5310-02056.  (M)
